# SDR AALA202011209010

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 65,602 hours, 24,737 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SLIDE COVER AT DOOR 4L NOT SECURED.  REPOSITIONED SLIDE OPERATIONS CHECK GOOD, PER AMM REF 52-10-00 DOOR 4L.
